# SDR CALA2017062501978

- Difficulty date: June 25, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 77,421 hours, 18,852 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0331
- Condition: Odor
- Location: G4 Galley
- Part time: 51,866 hours, 18,904 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEYS GALLEY G4A OVEN AUTO STOPS DURING COOKING, FAULT 6 DISPLAYED,  FAINT ELECTRICAL ODOR.  FOUND NR 1 OVEN INOPERATIVE.  REMOVED AND REPLACED THE OVEN, OPS CHECKED GOOD IAW AMM 25-34-00
